# SDR REXA2024102501005

- Difficulty date: October 27, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT STGR20R BETWEEN FS364 AND FS394. INSTALLED 2 SECTIONS OF NEW STGR 20R P/N SH670-31405-2 BETWEEN FS 364 TO FS 469, IAW CRJ700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 AND ENDEAVOR AIR EA CRJ753-15613
